# SDR 96ZZZX991

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N749H
- Make and model: Bell 212
- Aircraft serial: 35061
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037105
- Condition: Defective
- Location: Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR STICKING AT 65 PERCENT.  WITH TAP ON GAUGE, NEEDLE CAME DOWN TO 61.5 PERCENT, NR 1.
